# SDR SWAA012987

- Difficulty date: October 26, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 55,306 hours, 55,922 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 6573790
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL STAB AFT RH ATTACH FITTING FWD DRAG ANGLE CRACKED.                                                   REPAIRED DRAG ANGLE PER SRM.
